MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED; PREFORMED ORAL CUFFED E/T TUBE 8MM 32FR

SUNMED HOLDINGS LLC SUNMED; PREFORMED ORAL CUFFED E/T TUBE 8MM 32FR
Model Number 1-7321-80
Medical Device Problem Codes Material Integrity Problem (2978); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 02 aug 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Event or Problem Description
Allowed no rotation al all and certainly not a 360 degree rotation.It kinked in the bend.It is too soft and it is prone to kinking.Incident occurred during pt use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint stated: "allowed no rotation at all and certainly not a 360-degree rotation.It kinked in the bend.It is too soft and prone to kinking." an investigation was conducted based on these reported issues.According to the complaint report there were no injury to the patient.The product was physically returned; however, the sample had been used, which prevented an evaluation due to biohazard concerns.As a result, the complaint could not be confirmed, and no root cause was identified.The complaint has been submitted to carb under escalation number (b)(4) for further review.Date entered information in carb (b)(6) 2024.This is the first complaint reported for part number 1-7321-80.There were no other reported complaints reported for part number 1-7321-80 during the same timeframe.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
SUNMED
Common Device Name
PREFORMED ORAL CUFFED E/T TUBE 8MM 32FR
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, china 51917 0
CH   519170
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19897970
Report Number1314417-2024-00026
Device Sequence Number17829324
Product Code BTR
UDI-Device Identifier10889483009079
UDI-Public(01)10889483009079
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042683
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-7321-80
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown